# SDR YENA20150327063

- Difficulty date: March 27, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 24,580 hours, 15,014 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 1 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO BLEED 1 OVER PRESSURE. COULD NOT RESET VIA QRH. CMC FAULT CODE 36146225AM1.  PERFORMED FIM TASK 36-14-00-810-817-A.  FAILURE OF THE OVER PRESSURE SWITCH. R & R 1 BLEED OVER PRESSURE SWITCH IAW AMM 36-14-01-000-801-A & 36-14-01-400-801-A. OPS CHECK GOOD.
